# SDR RAIA00605025

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,188 hours, 16,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5452 - STL - BLEED 1 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RINGS AT CONNECTIONS 17 AND 19.
